MAUDE Adverse Event Report: STRYKER GMBH SAFETY CLIP (BONE TRANSPORT STRUT) HOFFMANN LRF 13 X 12 X 2.5MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH SAFETY CLIP (BONE TRANSPORT STRUT) HOFFMANN LRF 13 X 12 X 2.5MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49330401
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
3 out of 4 safety clips had popped off of lrf bone transport struts.The patient was only lengthening on 1 out of the 4 total bone transport struts for a possible period of 1 week (this was the amount of time between clinic visits).This may have caused premature consolidation of the bone regenerate that was being transported.The surgeon decided to redo the osteotomy.This was performed during an already planned docking site procedure of the distal segment.Safety clips were placed back on bone transport struts in the clinic.

Brand Name
SAFETY CLIP (BONE TRANSPORT STRUT) HOFFMANN LRF 13 X 12 X 2.5MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9079694
Report Number0008031020-2019-01287
Device Sequence Number2622636
Product Code KTT
UDI-Device Identifier07613327131475
UDI-Public07613327131475
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K153377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number49330401
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;